Advil Multi-Symptom Cold & Flu Coated Tablets 200mg Perspective: front
Hover to Zoom
Advil Multi-Symptom Cold & Flu Coated Tablets 200mg Perspective: back
Hover to Zoom
Advil Multi-Symptom Cold & Flu Coated Tablets 200mg Perspective: top
Hover to Zoom
Advil Multi-Symptom Cold & Flu Coated Tablets 200mg Perspective: bottom
Hover to Zoom

Advil Multi-Symptom Cold & Flu Coated Tablets 200mg

4.72(3528)View All Reviews
20 ctUPC: 0030573019020
Purchase Options

Product Details

Advil Multi Symptom Cold and Flu Medicine is uniquely formulated with three active ingredients to relieve your toughest cold and flu symptoms so you can power through your day. Combining a pain reliever and fever reducer with a nasal decongestant and an antihistamine, this cold and flu medicine helps you temporarily tackle symptoms associated with influenza and the common cold. It also provides nasal swelling relief and restores freer breathing through your nose with a single dose. These powerful over-the-counter cold and flu tablets contain ibuprofen for body aches and headache relief, phenylephrine HCL for nasal congestion relief, and chlorpheniramine maleate for sneezing, runny nose and sinus pressure relief. Available in easy-to-take coated tablets, Advil Multi Symptom Cold and Flu helps you stay active when symptoms strike. Cancel your cold, not your plans, by taking one tablet every four hours. Experience the power of Advil, now for cold and flu.

  • One bottle of 20 coated tablets of Advil Multi Symptom Cold and Flu Medicine with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate
  • Powerful Ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets for multi-symptom relief
  • Uniquely formulated to fight common cold and flu symptoms, providing nasal congestion, nasal swelling, sneezing, sinus pressure, headache, fever, body aches and runny nose relief
  • Cold medicine for adults available in easy-to-take coated tablet form
  • For use by people 12 years of age and older